Bounded composition operators on weighted Bergman spaces

Jones, Matthew (2001) Bounded composition operators on weighted Bergman spaces. Journal of Mathematical Analysis and Applications, 256 (2). pp. 650-667. ISSN 1096-0813

Full text is not in this repository.

This item is available in the Library Catalogue

Abstract

We answer two questions asked by T. L. Kriete (1998, in Contemp. Math., Vol. 213, pp. 73–91, Amer. Math. Soc., Providence) concerning bounded composition operators on weighted Bergman spaces of the unit disk. The main result is the following: if Gi = e− hi, for i = 1, 2, are weight functions in a certain range for which h′1(r)/h′2(r) → ∞ as r → 1 then there is a self-map of the unit disk such that the induced composition operator C maps A2G2 boundedly into itself but does not map A2G1 into itself.

Item Type:Article
Research Areas:Business > Economics
Citations on ISI Web of Science:0
ID Code:632
Useful Links:
Deposited On:02 Dec 2008 17:22
Last Modified:10 Mar 2014 08:11

Repository Staff Only: item control page

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year